Translator Disclaimer
April 2018 Calderón–Lozanovskii interpolation on quasi-Banach lattices
Yves Raynaud, Pedro Tradacete
Banach J. Math. Anal. 12(2): 294-313 (April 2018). DOI: 10.1215/17358787-2017-0053

Abstract

We consider the Calderón–Lozanovskii construction φ(X0,X1) in the context of quasi-Banach lattices, and we provide an extension of a result by Ovchinnikov concerning the associated interpolation methods φc and φ0. Our approach is based on the interpolation properties of (,1)-regular operators between quasi-Banach lattices.

Citation

Download Citation

Yves Raynaud. Pedro Tradacete. "Calderón–Lozanovskii interpolation on quasi-Banach lattices." Banach J. Math. Anal. 12 (2) 294 - 313, April 2018. https://doi.org/10.1215/17358787-2017-0053

Information

Received: 12 December 2016; Accepted: 1 April 2017; Published: April 2018
First available in Project Euclid: 5 December 2017

zbMATH: 06873502
MathSciNet: MR3779715
Digital Object Identifier: 10.1215/17358787-2017-0053

Subjects:
Primary: 46M35
Secondary: 46B42, 47L20

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2018
Back to Top